September 2023 Asymptotically lacunary statistical equivalence set sequences of order $(\alpha,\beta)$
Ravi Kumar, Sunil K. Sharma
Adv. Studies: Euro-Tbilisi Math. J. 16(3): 67-75 (September 2023). DOI: 10.32513/asetmj/193220082326

Abstract

In this paper we define asymptotically lacunary statistical equivalence set sequences of order $(\alpha,\beta)$ and studied some properties of this concept. We also make an effort to define strongly asymptotically lacunary $p$-equivalence and strongly Cesaro asymptotically $p$-equivalence of order $(\alpha,\beta)$ and examine some topological properties.

Citation

Download Citation

Ravi Kumar. Sunil K. Sharma. "Asymptotically lacunary statistical equivalence set sequences of order $(\alpha,\beta)$." Adv. Studies: Euro-Tbilisi Math. J. 16 (3) 67 - 75, September 2023. https://doi.org/10.32513/asetmj/193220082326

Information

Received: 8 April 2023; Accepted: 28 May 2023; Published: September 2023
First available in Project Euclid: 22 September 2023

Digital Object Identifier: 10.32513/asetmj/193220082326

Subjects:
Primary: 40A35
Secondary: 40C05 , ‎40G15‎

Keywords: asymptotically equivalence , Cesaro summability , lacunary sequence , Sequences of sets , statistical convergence

Rights: Copyright © 2023 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.16 • No. 3 • September 2023
Back to Top